# SDR ASOA20141205360

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,835 hours, 25,362 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009601
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT AILERON PCA ATTACHMENT FITTING INBD ATTACHMENT INBD SIDE HAS CORROSION, LOCAL LEVEL 2, AND MISSING HALF OF HAT BUSHING.  MAINTENANCE COMPLETED REPAIR ON LT AILERON PCA FITTING IAW EC5760-01044.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
